# SDR ASAA2015090412920

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,144 hours, 10,485 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD AND AFT TEMP UNCONTROLABLE DURING TAXI.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE, IAW FIM 21-62, TASK 80, NO FAULTS NOTED. PERFORMED OPS TEST OF TRIM AIR PRSOV IAW AMM 21-62-00, OPS NORMAL, NO FAULTS NOTED.  PERFORMED OPS CHECK OF CABIN TEMP CONTROL AND INDICATION IAW AMM 21-61-00, OPS CHECKED NORMAL. COULD NOT DUPLICATE FAULT AND NO HISTORY 30 DAYS.
